# SDR ASOA2014080611010

- Difficulty date: July 15, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ANGLE AT BS 349, STR 20 RT.  REMOVED CORROSION FROM ANGLE IAW SRM 53-21-101-002-A01. FOUND DAMAGE IS BEYOND THE ALLOWABLE LIMITS OF SRM 53-00-00-101-001-A01, ANGLE REPLACED.
